# SDR UPS803550

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Le Rib
- Condition: Cracked
- Location: Ws 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK, MAINTENANCE FOUND LT WING L/E UPPER RIB AT STA. XFS 784.00 CRACKED.  REPAIRED IAW SRM 57-00-00, 51-01-8.
